Alert archive / Tennessee / Freeze Warnings in 2016

Freeze Warning 4, NWS Nashville, TN

April 8, 201638 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Apr 8, 2016, 2:50 AM CDT for 38 counties in Tennessee. It took effect at Apr 9, 2016, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2016, 2:50 AM CDT (07:50 UTC)
In effect from
Apr 9, 2016, 1:00 AM CDT
Expired
Apr 9, 2016, 8:00 AM CDT
In force
7 hr
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1989 m above ground
0-6 km bulk shear
110 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

848 
WWUS74 KOHX 080750
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
250 AM CDT FRI APR 8 2016

...FREEZING TEMPERATURES SATURDAY MORNING...

.LOW TEMPERATURES WILL FALL INTO THE UPPER 20S TO MID 30S EARLY
SATURDAY MORNING ACROSS THE MID-STATE. FREEZING TEMPERATURES
AND FROST COULD DAMAGE OR KILL SENSITIVE VEGETATION IF LEFT
UNPROTECTED.

ALSO...FROST IS POSSIBLE EARLY SUNDAY MORNING FOR MUCH OF THE 
MID-STATE.

TNZ006>011-028>034-063>066-078>080-081800-
/O.UPG.KOHX.FZ.A.0003.160409T0700Z-160409T1300Z/
/O.NEW.KOHX.FZ.W.0004.160409T0600Z-160409T1300Z/
MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-
CUMBERLAND-WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN...
LAFAYETTE...CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...
MCMINNVILLE...ALTAMONT...SPENCER
250 AM CDT FRI APR 8 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. 
THE FREEZE WATCH IS NO LONGER IN EFFECT.

* FREEZE WATCH TIMING...LATE FRIDAY NIGHT THROUGH SATURDAY 
  MORNING. 

* TEMPERATURES SATURDAY MORNING...28 TO 33 DEGREES.

* FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ005-023>027-056>062-075-077-093>095-081800-
/O.NEW.KOHX.FZ.W.0004.160409T0600Z-160409T1300Z/
STEWART-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-PERRY-HICKMAN-
LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-COFFEE-WAYNE-
LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON...
ASHLAND CITY...NASHVILLE...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
SHELBYVILLE...TULLAHOMA...MANCHESTER...WAYNESBORO...
LAWRENCEBURG...PULASKI
250 AM CDT FRI APR 8 2016

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. 

* TEMPERATURE...30 TO 34 DEGREES.

* IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

07
4 follow-up statements
057 
WWUS74 KOHX 081738
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1238 PM CDT FRI APR 8 2016

...FREEZING TEMPERATURES TOMORROW MORNING...

.LOW TEMPERATURES WILL FALL INTO THE UPPER 20S TO MID 30S EARLY
TOMORROW MORNING ACROSS THE MID-STATE. FREEZING TEMPERATURES AND
FROST COULD DAMAGE OR KILL SENSITIVE VEGETATION IF LEFT
UNPROTECTED.

ALSO...FROST IS POSSIBLE EARLY SUNDAY MORNING FOR MUCH OF THE MID-
STATE.

TNZ005>011-023>034-056>066-075-077>080-093>095-090500-
/O.CON.KOHX.FZ.W.0004.160409T0600Z-160409T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY...
DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...
HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON...
JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...
BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...
SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO...
LAWRENCEBURG...PULASKI
1238 PM CDT FRI APR 8 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

* FREEZE WATCH TIMING...LATE TONIGHT THROUGH TOMORROW MORNING.

* TEMPERATURES SATURDAY MORNING...28 TO 33 DEGREES.

* FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

27
870 
WWUS74 KOHX 081932
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
232 PM CDT FRI APR 8 2016

...FREEZING TEMPERATURES SATURDAY AND SUNDAY MORNING...

.LOW TEMPERATURES WILL FALL INTO THE UPPER 20S TO MID 30S EARLY
TOMORROW MORNING ACROSS ALL OF THE MID-STATE. IN ADDITION...
SIMILAR TEMPERATURES WILL BE POSSIBLE SUNDAY MORNING ON THE
CUMBERLAND PLATEAU AS SKIES CLEAR OUT AND WINDS RELAX.

TNZ010-011-031>034-065-066-078>080-090500-
/O.NEW.KOHX.FZ.A.0004.160410T0600Z-160410T1300Z/
/O.CON.KOHX.FZ.W.0004.160409T0600Z-160409T1300Z/
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-
WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...SPARTA...CROSSVILLE...
MCMINNVILLE...ALTAMONT...SPENCER
232 PM CDT FRI APR 8 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

* FREEZE WARNING TIMING...1 AM TO 8 AM CDT TONIGHT

* TEMPERATURES SATURDAY MORNING...28 TO 32 DEGREES.

* FREEZE WATCH TIMING...LATE SATURDAY NIGHT THROUGH SUNDAY MORNING.

* TEMPERATURES SUNDAY MORNING...29 TO 32 DEGREES.

* FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TNZ005>009-023>030-056>064-075-077-093>095-090500-
/O.CON.KOHX.FZ.W.0004.160409T0600Z-160409T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-HICKMAN-
LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD-
COFFEE-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...ERIN...WAVERLY...DICKSON...ASHLAND CITY...
NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SHELBYVILLE...TULLAHOMA...MANCHESTER...WAYNESBORO...
LAWRENCEBURG...PULASKI
232 PM CDT FRI APR 8 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SATURDAY...

* TEMPERATURES SATURDAY MORNING...28 TO 32 DEGREES.

* FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

27
728 
WWUS74 KOHX 090432
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
1132 PM CDT FRI APR 8 2016

...FREEZING TEMPERATURES SATURDAY AND SUNDAY MORNING...

.LOW TEMPERATURES WILL FALL INTO THE UPPER 20S TO MID 30S EARLY
SATURDAY MORNING ACROSS ALL OF THE MID-STATE. IN ADDITION...
SIMILAR TEMPERATURES WILL BE POSSIBLE SUNDAY MORNING. 

TNZ010-011-031>034-065-066-078>080-091315-
/O.CON.KOHX.FZ.W.0004.160409T0600Z-160409T1300Z/
/O.CON.KOHX.FZ.A.0004.160410T0600Z-160410T1300Z/
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-
WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...SPARTA...CROSSVILLE...
MCMINNVILLE...ALTAMONT...SPENCER
1132 PM CDT FRI APR 8 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM UNTIL 8 AM CDT
SATURDAY... 
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* FREEZE WARNING TIMING...1 AM TO 8 AM CDT TONIGHT AND EARLY
  SATURDAY MORNING.

* TEMPERATURES SATURDAY MORNING...28 TO 32 DEGREES.

* FREEZE WATCH TIMING...LATE SATURDAY NIGHT THROUGH SUNDAY 
  MORNING.

* TEMPERATURES SUNDAY MORNING...29 TO 32 DEGREES.

* FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TNZ005>009-023>030-056>064-075-077-093>095-091300-
/O.CON.KOHX.FZ.W.0004.160409T0600Z-160409T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY-HICKMAN-
LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD-
COFFEE-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...ERIN...WAVERLY...DICKSON...ASHLAND CITY...
NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SHELBYVILLE...TULLAHOMA...MANCHESTER...WAYNESBORO...
LAWRENCEBURG...PULASKI
1132 PM CDT FRI APR 8 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM UNTIL 8 AM CDT
SATURDAY...

* TEMPERATURES SATURDAY MORNING...28 TO 32 DEGREES.

* FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
19
242 
WWUS74 KOHX 090814
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
314 AM CDT SAT APR 9 2016

...FREEZING TEMPERATURES THIS MORNING AND SUNDAY MORNING...

.LOW TEMPERATURES WILL FALL INTO THE UPPER 20S TO MID 30S EARLY
THIS MORNING ACROSS ALL OF THE MID-STATE. IN ADDITION...FREEZING
TEMPERATURES WILL BE LIKELY ACROSS MAINLY THE CUMBERLAND PLATEAU
SUNDAY MORNING.

TNZ010-011-031>034-065-066-078>080-091615-
/O.UPG.KOHX.FZ.A.0004.160410T0600Z-160410T1300Z/
/O.NEW.KOHX.FZ.W.0005.160410T0500Z-160410T1300Z/
/O.CON.KOHX.FZ.W.0004.000000T0000Z-160409T1300Z/
CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-
WARREN-GRUNDY-VAN BUREN-
INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...SPARTA...CROSSVILLE...
MCMINNVILLE...ALTAMONT...SPENCER
314 AM CDT SAT APR 9 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* FREEZE WARNING TIMING...THROUGH 8 AM CDT THIS MORNING AND AGAIN
  MIDNIGHT TONIGHT THROUGH 8 AM SUNDAY.

* TEMPERATURES THIS MORNING...28 TO 32 DEGREES.

* TEMPERATURES SUNDAY MORNING...29 TO 32 DEGREES.

* FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ009-029-030-064-091615-
/O.NEW.KOHX.FZ.W.0005.160410T0500Z-160410T1300Z/
/O.CON.KOHX.FZ.W.0004.000000T0000Z-160409T1300Z/
MACON-TROUSDALE-SMITH-DE KALB-
INCLUDING THE CITIES OF...LAFAYETTE...HARTSVILLE...CARTHAGE...
SMITHVILLE
314 AM CDT SAT APR 9 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SUNDAY. 

* FREEZE WARNING TIMING...THROUGH 8 AM CDT THIS MORNING AND AGAIN
  MIDNIGHT TONIGHT THROUGH 8 AM SUNDAY.

* TEMPERATURES THIS MORNING...28 TO 32 DEGREES.

* TEMPERATURES SUNDAY MORNING...29 TO 32 DEGREES.

* FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TNZ005>008-023>028-056>063-075-077-093>095-091300-
/O.CON.KOHX.FZ.W.0004.000000T0000Z-160409T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-
MARSHALL-RUTHERFORD-CANNON-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...ERIN...WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...
LEBANON...MOUNT JULIET...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SHELBYVILLE...TULLAHOMA...MANCHESTER...WAYNESBORO...
LAWRENCEBURG...PULASKI
314 AM CDT SAT APR 9 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES THIS MORNING...28 TO 32 DEGREES.

* FREEZE IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL 
  SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Apr 8, 2:50 AM CDT, 0 minutes earlier.

Area forecast discussion, Apr 8, 2:50 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
250 AM CDT FRI APR 8 2016

.DISCUSSION...

BROAD UPPER TROUGH WITH MINOR SHORT WAVES ROTATING THROUGH WILL
KEEP CLOUDS AND SHOWER CHANCES ONGOING TODAY. INSOLATION SHOULD
ALSO HELP CRANK THINGS UP A BIT THIS AFTERNOON OVER NORTHEAST HALF
OF THE MID STATE AND ESPECIALLY IN THE UPPER CUMBERLAND. CLEARING
SKIES TONIGHT...AND WITH DEWPOINT TEMPS DOWN IN THE MIDDLE 20S
WILL MAKE CONDITONS RIGHT FOR FREEZING TEMPS IN MANY AREAS. ANY
AREA THAT DOESNT GET DOWN TO FREEZING WILL LIKELY GET FROST.
ALSO...LOOK FOR FREEZING TEMPS EASTERN MIDDLE TENNESSEE AND ALONG
THE PLATEAU SATURDAY NIGHT. AS WE GO THROUGH THE WEEKEND MID STATE
IN SPLIT FLOW PATTERN WITH SOUTHERN BRANCH WORKING ACROSS SOUTHERN
US WHILE NORTHERN BRANCH DOMINATES GREAT LAKES REGION AND
NORTHEASTERN US. SOUTHERN BRANCH DOMINATES FIRST OF NEXT WEEK BUT
BY MID WEEK NORTHERN BRANCH HAS CARVED OUT A PRETTY GOOD TROUGH
EASTERN US...SO ALL IN ALL ANY WARM UP ABOVE CLIMATOLOGY LOOKS
UNLIKELY NEXT WEEK. GOOD RAIN CHANCE IN FORECAST MONDAY INTO
TUESDAY AS SURFACE FRONT SLIDES DOWN THIS WAY FROM THE NORTHWEST
WITH INVERTED TROUGH DEVELOPING ALONG BOUNDARY.

&&

.AVIATION...
06Z TAF DISCUSSION.

AT 04Z, A BAND OF SCATTERED TO NUMEROUS SHOWERS EXTENDED WEST-TO-
EAST ALONG AND JUST SOUTH OF I-40. THIS BAND OF SHOWERS SHOULD
CONTINUE PUSHING SOUTHWARD AND WEAKEN DURING THE REMAINDER OF THE
NIGHT.

A PERIOD OF MVFR CIGS ARE POSSIBLE AT CSV BTWN 12Z AND 16Z.
OTHERWISE, EXPECT VFR CONDITIONS TO PREVAIL AT MID-STATE TERMINALS
THROUGHOUT THE FORECAST PERIOD. CLOUDS WILL LIKELY SCATTER AT CKV
AND BNA LATE TONIGHT, AND BE SCT-TO-BKN ON FRIDAY. MAINLY BKN TO
OVC CIGS ARE FORECAST FOR CSV THROUGH AT LEAST 00Z/09.

ALTHOUGH SFC WINDS WILL DIMINISH SOMEWHAT TONIGHT, THEY WILL
BECOME GUSTY AGAIN DURING THE DAY ON FRIDAY, WITH GUSTS OF
20-25KTS EXPECTED TO BE COMMON.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      58  35  53  35  66 /  20   0   0   0  10
CLARKSVILLE    55  32  52  36  65 /  10   0   0   0  20
CROSSVILLE     53  30  48  30  62 /  30  10   0   0  10
COLUMBIA       59  34  54  36  66 /  10   0   0   0  10
LAWRENCEBURG   59  34  54  36  66 /  10   0   0   0  10
WAVERLY        58  34  54  38  68 /  10   0   0   0  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 1 AM TO 8 AM CDT SATURDAY FOR BEDFORD-CANNON-
CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-DE KALB-DICKSON-
FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-JACKSON-LAWRENCE-
LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-PICKETT-
PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-VAN
BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON.

&&

SHORT TERM/AVIATION........07
LONG TERM..................01/BOYD
Hazardous weather outlook, Apr 7, 8:42 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
842 PM CDT THU APR 7 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-090145-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
842 PM CDT THU APR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AREAS OF FROST ARE EXPECTED EACH NIGHT THIS WEEKEND. SOME AREAS
WILL HAVE FREEZING TEMPERATURES...MAINLY ACROSS THE UPPER
CUMBERLAND REGION.

A FREEZE WATCH HAS BEEN ISSUED FOR FRIDAY NIGHT INTO SATURDAY
MORNING FOR AREAS EAST OF INTERSTATE 24. ADDITIONAL FROST AND
FREEZE WATCHES...ADVISORIES...OR WARNINGS MAY BE ISSUED FOR THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 7, 10:01 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1001 PM CDT THU APR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     10 N CENTERVILLE        35.94N  87.45W
04/06/2016                   HICKMAN            TN   COUNTY OFFICIAL

            TREES WERE BLOWN DOWN ALONG HIGHWAY 48 N NEAR GARNER
            CREEK AND AT MILE MARKER 22.

&&

EVENT NUMBER OHX1600398

SH

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 2:32 PM CDTFreeze WatchOHXClay, Cumberland, Fentress, Grundy, Jackson, Overton and 5 more13 hr

Nearby

Freeze Warnings in Tennessee, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.